Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 33.

Article

Wang, J.P. (2012) Recursion Operator of the Narita–Itoh–Bogoyavlensky Lattice. Studies in Applied Mathematics, 129 (3). pp. 309-327. ISSN 1467-9590. (The full text of this publication is not available from this repository)

Mikhailov, A.V. and Wang, J.P. (2011) A new recursion operator for Adler's equation in the Viallet form. Physics Letters A, 375 (45). pp. 3960-3963. (The full text of this publication is not available from this repository)

Mikhailov, A.V. and Wang, J.P. and Xenitidis, Pavlos (2011) Cosymmetries and Nijenhuis recursion operators for difference equations. Nonlinearity, 24 (7). pp. 2079-2097. ISSN 0951-7715. (The full text of this publication is not available from this repository)

Mikhailov, A.V. and Wang, J.P. and Xenitidis, Pavlos (2011) Recursion operators, conservation laws and integrability conditions for difference equations. Theoretical and Mathematical Physics, 167 (1). pp. 421-443. ISSN 0040-5779. (The full text of this publication is not available from this repository)

Wang, J.P. (2010) The Hunter-Saxton equation: remarkable structures of symmetries and conserved densities. Nonlinearity, 23 . pp. 2009-2028. ISSN 0951-7715. (The full text of this publication is not available from this repository)

Wang, J.P. (2009) Extension of integrable equations. Journal of Physics A - Mathematical and Theoretical, 42 (36). p. 362004. ISSN 1751-8113 . (The full text of this publication is not available from this repository)

Wang, J.P. (2009) Lenard scheme for two-dimensional periodic Volterra chain. Journal of Mathematical Physics, 50 (2). 023506. ISSN 0022-2488 . (The full text of this publication is not available from this repository)

Hone, A.N.W. and Wang, J.P. (2008) Integrable peakon equations with cubic nonlinearity. Journal of Physics A: Mathematical and Theoretical, 41 (37 (ar). ISSN 1751-8113. (Full text available)
[img]
Preview

Novikov, V.S. and Wang, J.P. (2007) Symmetry Structure of Integrable Nonevolutionary Equations. Studies in Applied Mathematics, 119 (4). pp. 393-428. ISSN 0022-2526 . (Full text available)
[img]
Preview

Mikhailov, A.V. and Novikov, V.S. and Wang, J.P. (2007) On classification of integrable non-evolutionary equations. Studies in Applied Mathematics, 118 (4). pp. 419-457. ISSN 0022-2526 . (The full text of this publication is not available from this repository)

Sanders, J.A. and Wang, J.P. (2006) Integrable systems in n-dimensional conformal geometry. Journal of Difference Equations and Applications, 12 (10). pp. 983-995. ISSN 1563-5120 (electronic) 1023-6198 (paper) . (The full text of this publication is not available from this repository)

Mikhailov, A.V. and Novikov, V.S. and Wang, J.P. (2005) Partially integrable nonlinear equations with one higher symmetry. Journal of Physics a Mathematical and General, 38 (20). L337-L341. ISSN 0305-4470. (Full text available)
[img]
Preview

Sanders, J.A. and Wang, J.P. (2004) On the Integrability of Systems of second order Evolution Equations with two Components. Journal of Differential Equations, 203 (1). pp. 1-27. ISSN 0022-0396. (The full text of this publication is not available from this repository)

Beffa, G. and Sanders, J.A. and Wang, J.P. (2002) On integrable systems in 3-dimensional Riemannian geometry. Journal of Nonlinear Science, 12 (2). pp. 143-167. ISSN 0938-8974. (The full text of this publication is not available from this repository)

Wang, J.P. (2002) A List of 1 + 1 Dimensional Integrable Equations and Their Properties. Journal of Nonlinear Mathematical Physics, 9 - Su . pp. 213-233. ISSN 1402-9251 . (Full text available)
[img]
Preview

Olver, P.J. and Sanders, J.A. and Wang, J.P. (2002) Ghost symmetries. Journal of Nonlinear Mathematical Physics, 9 (supple). pp. 164-172. ISSN 1402-9251 . (Full text available)
[img]
Preview

Sanders, J.A. and Wang, J.P. (2002) On a family of operators and their Lie algebras. Journal of Lie Theory, 12 (2). pp. 503-514. ISSN 0949-5932. (The full text of this publication is not available from this repository)

Sanders, J.A and Wang, J.P. (2001) Integrable Systems and their Recursion Operators. Nonlinear Analysis, 47 (8). pp. 5213-5240. ISSN 0362-546X. (The full text of this publication is not available from this repository)

Olver, P.J. and Wang, J.P. (2000) Classification of Integrable One-Component Systems on Associative Algebras. Proceedings of the London Mathematical Society, 81 (3). pp. 566-586. ISSN 0024-6115 . (The full text of this publication is not available from this repository)

Sanders, J.A. and Wang, J.P. (2000) On the Integrability of Non-Polynomial Scalar Evolution Equations. Journal of Differential Equations, 166 (1). pp. 132-150. ISSN 0022-0396. (The full text of this publication is not available from this repository)

Sanders, J.A. and Wang, J.P. (1998) Combining Maple and Form to decide on integrability questions. Computer Physics Communications, 115 (2-3). pp. 1-13. ISSN 0010-4655. (The full text of this publication is not available from this repository)

Sanders, J.A. and Wang, J.P. (1998) On the integrability of homogeneous scalar evolution equations. Journal of Differential Equations, 147 (2). pp. 410-434. ISSN 0022-0396. (The full text of this publication is not available from this repository)

Beukers, F. and Sanders, J.A. and Wang, J.P. (1998) One symmetry does not imply integrability. Journal of Differential Equations, 146 (1). pp. 251-260. ISSN 0022-0396. (The full text of this publication is not available from this repository)

Sanders, J.A. and Wang, J.P. (1997) Classification of conservation laws for KdV--like equations. mathematics and computers in simulation, 44 (5). pp. 471-481. ISSN 0378-4754 . (The full text of this publication is not available from this repository)

Sanders, J.A. and Wang, J.P. (1997) Hodge decomposition and conservation laws. mathematics and computers in simulation, 44 . pp. 483-493. ISSN 0378-4754 . (The full text of this publication is not available from this repository)

Book section

Sanders, J.A. and Wang, J.P. (2009) Number Theory and the Symmetry Classification of Integrable Systems. In: Mikhailov, A.V., ed. Integrability. Lecture Notes in Physics, 767 . Princeton University Press, USA. ISBN 9780691114279 . (The full text of this publication is not available from this repository)

Mikhailov, A.V. and Novikov, V.S. and Wang, J.P. (2008) Symbolic representation and classification of integrable systems. In: MacCallum, M.A.H. and Mikhailov, A.V., eds. Algebraic Theory of Differential Equations. London Mathematical Society Lecture Note Series, 357 . Cambridge university press, Cambridge, pp. 156-216. ISBN 9780521720083. (The full text of this publication is not available from this repository)

Hereman, W. and Sanders, J.A. and Sayers, J. and Wang, J.P. (2005) Symbolic Computation of Polynomial Conserved Densities, Generalized Symmetries, and Recursion Operators for Nonlinear Differential-Difference Equations. In: Group Theory and Numerical Analysis. Amer. Math. Soc., pp. 133-148. ISBN 0-8218-3565-3. (Full text available)
[img]
Preview

Sanders, J.A and Wang, J.P. (2001) On Integrability of Evolution Equations and Representation Theory. In: Joshua, Leslle and Thierry, Robart, eds. The geometrical study of differential equations. American Mathematical Society, America, pp. 85-99. ISBN 9780821829646. (The full text of this publication is not available from this repository)

Olver, P.J. and Sanders, J.A. and Wang, J.P. (2001) Classification of symmetry-integrable evolution equations. In: Alan, Coley and Pavel, Winternitz and Colin, Rogers and Robert, Milson and Decio, Levi, eds. Bäcklund and Darboux transformations. The geometry of solitons (Halifax, NS, 1999). CRM Proceedings & Lecture Notes, 001 . American Mathematical Society, Providence, RI, pp. 363-372. ISBN 9780821828038. (The full text of this publication is not available from this repository)

Conference or workshop item

Wang, J.P. (2003) Generalized Hasimoto Transformation and vector Sine-Gordon equation. In: Abenda, S. and Gaeta, G. and Walcher, S., eds. symmetry and perturbation theory. World Scientific pp. 277-285. (The full text of this publication is not available from this repository)

Sanders, J.A. and Wang, J.P. (2000) The symbolic method and cosymmetry integrability of evolution equations. In: UNSPECIFIED. (The full text of this publication is not available from this repository)

Sanders, J.A. and Wang, J.P. (1998) On the classification of integrable systems. In: UNSPECIFIED. (The full text of this publication is not available from this repository)

This list was generated on Fri Apr 18 19:31:56 2014 BST.